Opuscula Mathematica
Opuscula Math. 30, no. 4 (), 507-525
http://dx.doi.org/10.7494/OpMath.2010.30.4.507
Opuscula Mathematica

On some impulsive fractional differential equations in Banach spaces




Abstract. This paper deals with some impulsive fractional differential equations in Banach spaces. Utilizing the Leray-Schauder fixed point theorem and the impulsive nonlinear singular version of the Gronwall inequality, the existence of \(PC\)-mild solutions for some fractional differential equations with impulses are obtained under some easily checked conditions. At last, an example is given for demonstration.
Keywords: fractional differential equations with impulses, nonlinear impulsive singular version of the Gronwall inequality, \(PC\)-mild solutions, existence.
Mathematics Subject Classification: 45N05, 93C25.
Cite this article as:
JinRong Wang, W. Wei, YanLong Yang, On some impulsive fractional differential equations in Banach spaces, Opuscula Math. 30, no. 4 (2010), 507-525, http://dx.doi.org/10.7494/OpMath.2010.30.4.507
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.